van de Bult, Fokko J. (2011) An elliptic hypergeometric integral with W(F_4) symmetry. Ramanujan Journal, 25 (1). pp. 1-20. ISSN 1382-4090 http://resolver.caltech.edu/CaltechAUTHORS:20110502-150700168
Full text not available from this repository.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110502-150700168
In this article we give a new transformation between elliptic hypergeometric beta integrals, which gives rise to a Weyl group symmetry of type F_4. The transformation is a generalization of a series transformation discovered by Langer, Schlosser, and Warnaar (SIGMA 5:055, 2009). Moreover we consider various limits of this transformation to basic hypergeometric functions obtained by letting p tend to 0.
|Additional Information:||© 2010 Springer Science+Business Media, LLC. Received: 29 October 2009. Accepted: 31 August 2010. Published online: 26 February 2011. I would like to thank Ole Warnaar for pointing out the new elliptic hypergeometric series transformation to me and for our interesting discussions. I would also like to thank Eric Rains for his comments. Finally I would like to thank the referees for their remarks.|
|Subject Keywords:||Elliptic hypergeometric integrals; Degenerations; Beta integrals|
|Classification Code:||Mathematics Subject Classification (2000): 33D60|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||29 Jun 2011 22:19|
|Last Modified:||30 Aug 2011 21:49|
Repository Staff Only: item control page